VOL. 6 · NO. 2 | Spring 1976
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 6 (2), (Spring 1976)
No abstract available
Articles
F.R. DeMeyer
Rocky Mountain J. Math. 6 (2), 191-198, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-191
No abstract available
B. Elkins, J.A. Zilber
Rocky Mountain J. Math. 6 (2), 199-226, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-199
No abstract available
Richard Franke
Rocky Mountain J. Math. 6 (2), 227-236, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-227
No abstract available
Gerd H. Fricke
Rocky Mountain J. Math. 6 (2), 237-246, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-237
No abstract available
Frances Gulick, Denny Gulick
Rocky Mountain J. Math. 6 (2), 247-264, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-247
No abstract available
J.A. Guthrie
Rocky Mountain J. Math. 6 (2), 265-268, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-265
KEYWORDS: 54D35, 54G99, 54C25, 54F65
No abstract available
Carl S. Hartzman
Rocky Mountain J. Math. 6 (2), 269-292, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-269
KEYWORDS: Torus, diffeomorphisms, ‎classification‎, 57D50, 34C40, isotopy classes, manifolds of suspension
No abstract available
I.N. Herstein, Pjek-Hwee Lee
Rocky Mountain J. Math. 6 (2), 293-298, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-293
No abstract available
David Lowell Lovelady
Rocky Mountain J. Math. 6 (2), 299-304, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-299
No abstract available
G.S. Mark D. Meyerson
Rocky Mountain J. Math. 6 (2), 305-320, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-305
No abstract available
L.R. Shenton, P.C. Consul
Rocky Mountain J. Math. 6 (2), 321-330, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-321
No abstract available
H.M. Srivastava, R.G. Buschman
Rocky Mountain J. Math. 6 (2), 331-344, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-331
KEYWORDS: K-transforms, G-functions, 44A35, 44A20, 33A35, Mellin convolutions, H-function transformations, integral transforms, operational formulas, Fourier sine and cosine transforms, Hankel transforms, Laplace's transform, Stieltjes' transform, generalized Whittaker transforms, generalized Stieltjes transforms, H-functions Fubini's theorem, absolute convergence, Bessel functions, Dirac delta functions, step functions
No abstract available
M.V. Subbarao, V.V. Subrahmanyasastri
Rocky Mountain J. Math. 6 (2), 345-356, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-345
KEYWORDS: Euler and Jacobi identitites, primitive roots of unity, 5A17, 5A19
No abstract available
Dwight V. Sukup
Rocky Mountain J. Math. 6 (2), 357-376, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-357
No abstract available
Surjit Singh Khurana
Rocky Mountain J. Math. 6 (2), 377-382, (Spring 1976) DOI: 10.1216/RMJ-1976-6-2-377
No abstract available
Back to Top